# SDR DALA2024010500148

- Difficulty date: January 5, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N985AT
- Make and model: Boeing 717-200
- Aircraft serial: 55090
- Aircraft time: 53,376 hours, 37,901 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PREVIOUS REPAIR CUSP WEB LH SIDE STA Y=542. SUMMARY OF NRC 00363: CORROSION LEVEL 2. PREVIOUS REPAIR CUSP WEB LH SIDE STA Y=542 WAS REPLACED PER B717-200 SRM 53-00-55-2R-4 FIG 207 AND 51-41-02-0G. (LP #0140410)
